# SDR MXIA2021062210001

- Difficulty date: June 14, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N884HJ
- Make and model: Cessna 680A
- Aircraft serial: 0040
- Aircraft time: 3,508 hours, 2,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Detached
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THERE WAS A MOMENTARY BAGGAGE COMPARTMENT FIRE WARNING CAS MESSAGE ON CLIMB OUT FROM KFHB. BEFORE THE FLIGHT CREW COULD TAKE ANY ACTION THE WARNING EXTINGUISHED. THE MESSAGE DURATION WAS APPROXIMATELY 2 SECONDS. NO CORRECTIVE ACTION WAS TAKEN BY THE FLIGHT CREW AND NO FURTHER BAGGAGE COMPARTMENT FIRE WARNING CAS MESSAGES WERE EVIDENT. THE FLIGHT CONTINUED TO THE DESTINATION AIRPORT OF KRIC WHERE THE FIRE WARNING SYSTEM WAS INSPECTED. THE BAGGAGE COMPARTMENT AFT WALL COVERING WAS FOUND PARTIALLY DETACHED AND BLOCKING THE BAGGAGE VENT. THE WALL COVERING WAS SECURED AND THE SYSTEM WAS OPERATIONALLY CHECKED PER THE CESSNA 680 MAINTENANCE MANUAL CHAPTER 26-10-40. THERE WERE NO FURTHER CAS MESSAGES.   AN ATTEMT WAS MADE ON JUNE 14, 2021-JUNE 15, 2021-JUNE 16, 2021, JUNE 17, 2021 AND JUNE 18, 2021 TO FILL OUT AND SUBMIT THIS SERVICE DIFFICULTY REPORT. ALL ATTEMPTS TO GET INTO THE SDR SITE WERE BLOCKED UNTIL TODAY (JUNE 22, 2021)
